Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

seekingadvice

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

About seekingadvice

  • Birthday 10/09/1992

Profile Information

  • Gender
    Male
  1. So just about a year ago I was on accutane, overall it did reduce my acne a lot but I'm left with two pieces of scarring from where I had cysts whilst taking the medication! There's one above my eyebrow which is the main annoyance! It hasn't come up as a cyst for about 8 months now but it's still red! Seriously my self confidence has been shattered because of this! I've been told to wait but it hasn't reduced in colour, I think I'm leaning towards potential surgery and risk having a white line
  2. Just seen my dermatologist and it couldn't really have gone worse! He said if I want it removed I'd have to see a plastic surgeon but it's going to cost a lot! I really can't be dealing with this on my face but I don't know what to do... All my self confidence has gone because of one thing!
  3. Did you have to wait long after you told your dermatologist you wanted it removed? I've got an appointment on Monday and I'm dreading he'll either not let me have surgery or make me wait for months!
  4. I was on accutane and it worked on the whole but during my course I picked up three cysts on my face. One on my cheek seems to have scarred so I'm still waiting if it fully recovers. It's been about 6 months since that one had its second cortisone shot. The one above my eyebrow has had two cortisone shots but it has flared up on occasion so I'm seriously considering getting it surgically removed. It's so depressing when it flares up because I can't even leave my room without being embarrassed, n
  5. My routine on lush products is angels on bare skin then tea tree water then vanishing cream! Literally leaves my skin feeling so soft and cleansed!
  6. I've just finished 5 months of accutane, I can tell you that with mine and a lot of other people's experiences that the skin does get worse before it gets better. I had about 3 cysts which I was very conscious about and they've reduced in size a lot, they are still noticeable but I'm hoping that it gets better in time. My lips were ridiculously dry to the point where they'd be scratched due to peeling. The rest of my face looks a lot better so you should see results by the end of your course, ju
  7. Does that stuff reduce bumps? This bump on my cheek is after a cyst which had two cortisone shots but its still not clear!
  8. I was taking 70mg for most of the course. Yeah I'm a bit worried about all that. He said I can drink again in a week's time but I might leave it a little longer really, I would literally hate to find my skin gets worse after being on it for so long. Just got to wait and see I suppose
  9. I went to my dermatologist today and he told me I didn't need to continue with accutane so ended my course on 5 months. He said it had been successful and my face looks a lot clearer. However, I have two noticeable bumps on my face one on my cheek and the other above my eyebrow. The one on my cheek started as a huge bump which then received two cortisone shots and my dermatologist believes it will proceed to reduce in its appearance on its own. Has anyone had a similar experience, playing the wa
  10. I've just started my third month on roaccutane, I thought at first I was gonna be cured by now but I suddenly got cysts appearing just over a month ago. I had to get a steroid shot to reduce the inflamed ones but my dermatologist says my skin is getting better. I don't see it myself, I don't know what the drug has done but I've never had bumps like these before. Does anyone know if roaccutane actually helps reduce these cysts or does it do nothing to them... But I would recommend a steroid shot
×